# SDR Z5FA2012080190201

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N902VP
- Make and model: Cessna 750
- Aircraft serial: 7500002
- Aircraft time: 12,537 hours, 8,320 cycles
- Engine: Allsn AE3007C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Hose
- Part number: AS11606K0166
- Condition: Defective
- Location: Nlg Steering
- Part time: 12,537 hours, 8,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WAS SELECTED UP, NOSE WHEEL DID NOT RETRACT.  "A" HYDRAULIC SYS EICAS MESSAGE ILLUMINATED.  EMERGENCY CHECKLIST FOLLOWED, FLT DIVERTED.  LANDED UNEVENTFUL.   TROUBLESHOT TO A DEFECTIVE NOSE WHEEL STEERING CENTERING HOSE.  NOSE WHEEL STEERING CENTERING HOSE WAS REPLACED, N2 SYS SERVICED AND HYDRAULIC SYSTEM SERVICED AND BLED.  LEAK CHECK GOOD.  ACFT WAS RETURNED TO SERVICE.
